# SDR ASAA0180242

- Difficulty date: August 12, 2001
- Submitted: September 10, 2001
- Operation: Air carrier
- Aircraft: N969AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53063
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Dirty
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ZIH - DURING CLIMB AT 10K FEET ALTITUDE, BURNING RUBBER/ELECTRICAL FIRE SMELL WAS DETECTED IN VICINITY OF ROW 15.  REMOVED OVERHEAD PANELS AT ROWS 13-17 AND INSPECTED LIGHTS, BALLASTS, AND EMERGENCY BATTERIES.  REPLACED LEFT AIR CONDITIONING SYSTEM COALESCER BAG.  RAN ENGINE AND LEFT AC PACK FOR 45 MINUTES.  COULD NOT DUPLICATE ODOR.  RELEASED AIRCRAFT FOR SERVICE.  (M)
